# SDR HNAA2024022600131

- Difficulty date: January 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED REPAIR ON LH NACELLE UPPER COWLING.  R&R'D REAIR IAW EO1-05-24-0050
